Reals Pharmaceautical Limited is the leading distributor of, marketers of quality, certified and affordable healthcare products in Nigeria

Acycor

Acycor contains aceclofenac  100mg. Acycor plus tablets has in addition paracetamol 500mg in a fixed dose combination. They belong to a group of medi ...

More Info Contact Sales Rep

Acycor Plus

Acycor contains aceclofenac  100mg. Acycor plus tablets has in addition paracetamol 500mg in a fixed dose combination. They belong to a group of medi ...

More Info Contact Sales Rep

Notopain

Notopain is for relief from severe pain and inflammation in Osteoarthritis, Rheumatoid arthritis, Ankylosing spondylitis. Low back pain, Dental pain, ...

More Info Contact Sales Rep

Realflex Tabs

Backache is the most complaints of patients. In fact, low back pain strikes four out five people at any time in their lives. Muscle stra ...

More Info Contact Sales Rep

Reals Ketorolac

If you are having surgery, it’s natural to have concerns about the pain following the procedure. Some pain is common after surgery. You don’t need ...

More Info Contact Sales Rep

Reprofen Ranges

Reprofen syrup in this exciting new pack and a more appealing and palatable taste is a banana flavoured coloured  suspension containing ...

More Info Contact Sales Rep